# SDR USAA2010072991536

- Difficulty date: June 24, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - LEVEL 2 CORROSION ON SEAT TRACK AT BS 500B, WL 208.1, RBL 24.25.  REPLACED SEAT TRACK AT BS 500B, WL 208.1, RBL 24.25 IAW B737 SRM 51-40-02 & 51-40-05.
